Oka's principle for holomorphic fiber bundles with sprays

By F. Forstnerič, Jasna Prezelj. 2000

54 citations recorded by the source corpus.

We give a proof of the following theorem of M. Gromov (Oka's principle for holomorphic sections of elliptic bundles, J. Amer. Math. Soc., 2 (1989), 851-897). Let Z be a holomorphic fiber bundle over a Stein manifold. If the fiber of Z admits a dominating holomorphic spray then the inclusion of the space of global holomorphic sections of Z into the space of continuous sections is a weak homotopy equivalence. In the classical case when the fiber is a complex Lie group or a homogeneous space this was proved by H. Grauert (Math. Ann., 135 (1958), 263--273). For further results in this direction see the papers math.CV/0101040, math.CV/0101040, math.CV/0101034, math.CV/0101238, math.CV/0107039, math.CV/0110201.

Subfields: Geometry and Topology

View Paper: https://www.semanticscholar.org/paper/361c2a76d84009c0451c129fc29b38ca4ae6f09e

How researchers see this paper

The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.

In Geometry and Topology

  1. F. Forstnerič
  2. Jasna Prezelj
  3. F. Kutzschebauch
  4. E. F. Wold
  5. F. Lárusson
  6. J. Fornaess
  7. S. Kaliman
  8. Björn Ivarsson

Citations in the corpus